# SDR YENA2024051700766

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 5,016 hours, 727 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,016 hours, 727 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 5329388
- Part serial: 3FEAJ01107
- Condition: Exposed
- Location: Nr 2 Engine
- Part time: 5,023 hours, 728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'WHILE DOING T/C A7323059-01 FOUND 4065KS -J63 WIRE EXPOSED; REFER TO LOGPAGE 4020011 ITEM #2 (R/R W04 HANRESS IAW AMM 73-21-64. REF FOLLOWING LOGPAGES FOR REQUIRED OPERATIONAL CHECKS LP 4020013. ITEM 1 (ACCOMPLISHED #6 IDLE TEST IAW AMM 73-21-00-710-807. OPS TEST NORMAL. NO FAULTS OR ABNORMAL PARAMETERS NOTED OK FOR SVC) /ITEMS 2 (ACCOMPLISHED CAT 3 LAND TEST IAW AMM 22-97-00. TEST SATISFACTORY A.C REMAINS CAT 3 LAND CAPABILITY OK FOR SVC), LP 4020014, ITEM 1 (PERFORMED IDLE POWER TEST, IDLE TEST ( DRY MOTOR) AND ENGINE ACTUATOR TEST IAW AMM 71-00-00-720 + AMM 73-21-00-710 + AMM 73-21-00-710. ALL OPS TEST NORMAL NO MSGS/ FAULTS NOTED OK FOR SVC) /ITEM 2 (PERFORMED IDLE TEST + NF SPEED PROBE CHECK IAW AMM 71-00-00-720 + AMM 73-21-00-710. OPS TEST NORMAL NO FAULTS / MSS NOTED OK FOR SVC), LP 4020016, ITEM 1)FOR W4 HARNESS REMOVAL AND REPLACEMENT.'
